MathSciNet Relay Station
MathSciNet bibliographic data
MR2610290 14M15 (05E15 13D40 14N15)
Raghavan, K. N.; Upadhyay, Shyamashree Hilbert functions of points on Schubert varieties in orthogonal Grassmannians. J. Algebraic Combin. 31 (2010), no. 3, 355–409.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement